feeling worse before better

im on 4 x 400mg hb and 400mg PS 4 times a day (PS contains soy)

50mcg T3

feeling worse than i did before

heart racing, short of breath, anxiety, everything and i mean everything is making me angry

im sweating on and off, night sweats

not sleeping again despite taking melatonin

very very stressed which had meant no sleep at all for 2 nights

taking the adrenal cocktail once a day using camu camu

im seriously either cutting back on my T3 aand try to get cortisol lowered or cut back T3 and add NDT or just go on to NDT

how long after starting treatment for adrenals should i start feeling a little better

5 Replies

oldestnewest
  • I don't pretend to understand Meds very well and I have no idea what the other things you mention are but 50mcg of T3 is, in my opinion, a lot. If you take it all at the same time it's definitely a lot and could cause the heartbeat and sweating. I take 40 split into 2 doses with occasional adjustment up or down according to pulse etc. Are you under a GP or self medicating? This is a treatment which can have serious dude effects if you take too much but fortunately its short half life in the body mesns you can regulate quickly. Sorry I can't be more helpful.

  • T3 is taken in 3 doses

    i have very high cortisol at all 4 points

    feeling worse now that ive statrting treatment to lower them than i did before

    im under endocrinologist who wants me on 60mcg

  • Oh well, at least you are under supervision. I should ask the endo! Good luck.

  • thanks

    they say 3rd time lucky

    this is my 3rd endo so fingers crossed i will get some much needed help and support......well i can dream

  • As scorp1o said: at least when self medicating keep monitoring your pulse and blood pressure. Going up or down or remaining steady? And keep listening to your body

You may also like...